# SDR N6WA2015020402

- Difficulty date: February 4, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 26,016 hours, 17,644 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG FLAMEOUT DURING CLIMB.  R & R BOTH MASTER & SLAVE VG ACTUATORS IAW AMM 75-30-03 & 75-30-01.  OPERATIONS CHECKED GOOD, NO MSGS AT THIS TIME.
